On approximating curves associated with nonexpansive mappings

    Risultato della ricerca: Article

    19 Citazioni (Scopus)
    Lingua originaleEnglish
    pagine (da-a)142-147
    Numero di pagine6
    RivistaCarpathian Journal of Mathematics
    Volume27
    Stato di pubblicazionePublished - 2011

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cita questo

    @article{4464b0b6b68b42a69f54405d8d96ff8f,
    title = "On approximating curves associated with nonexpansive mappings",
    author = "Francesca Vetro",
    year = "2011",
    language = "English",
    volume = "27",
    pages = "142--147",
    journal = "Carpathian Journal of Mathematics",
    issn = "1584-2851",
    publisher = "North University of Baia Mare",

    }

    TY - JOUR

    T1 - On approximating curves associated with nonexpansive mappings

    AU - Vetro, Francesca

    PY - 2011

    Y1 - 2011

    UR - http://hdl.handle.net/10447/71969

    UR - http://carpathian.ubm.ro

    M3 - Article

    VL - 27

    SP - 142

    EP - 147

    JO - Carpathian Journal of Mathematics

    JF - Carpathian Journal of Mathematics

    SN - 1584-2851

    ER -